# SDR CA121023002

- Difficulty date: October 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7110 · Engine Cowling System
- Part: Actuator
- Part number: LA11A21043001
- Condition: Failed
- Location: Nr 2 Engine Cowl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, TECH DISCOVERED NR 2 INTAKE DOOR AND ACTUATOR MISSING FROM ACFT.  THE LOWER HINGE HARDWARE WAS MISSING WITH THE COWL SIDE HINGE INTACT, NO DAMAGE. THE ACTUATOR BODY HAD BEEN PULLED APART.  ROOT CAUSE UNKNOWN, POSSIBLE MAINTENANCE RELATED.
